Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The polynomial of a directed graph


Authors: A. J. Hoffman and M. H. McAndrew
Journal: Proc. Amer. Math. Soc. 16 (1965), 303-309
MSC: Primary 05.60
DOI: https://doi.org/10.1090/S0002-9939-1965-0191841-6
MathSciNet review: 0191841
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.60

Retrieve articles in all journals with MSC: 05.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0191841-6
Article copyright: © Copyright 1965 American Mathematical Society